Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english

2023 year

A.A. Shchegolev, A.Yu. Veretennikov, On Convergence Rate Bounds for a Class of Nonlinear Markov Chains, Markov processes and related fields, 2023, v.29, Issue 5, 619-639. doi:10.61102/1024-2953-mprf.2023.29.5.001; the preprint at arXiv:2209.12834

Go to publication

Authors: Veretennikov A.


© Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2024
About  |  Contacts  |